Oral iron therapy - Online Doctor Chats
Doctor : Hi
How can i help you?
User : i took 400mg of iron tablets per orem...is it dangerous?
Doctor : excessive dose of iron can cause stomach irritation and cause pain and blood vomiting
User : regarding abt the dose...400mg is considered to be overdose?
User : iam an adult..24y/o
Doctor : 60 to 100 mg of elemental iron is the usual dose
User : then...400mg?
Doctor : when did you take?
User : its been 4hrs since i took the tablets...so far im not experiencing any symptoms
User : im just worried
Doctor : not to worry
if you dont develop any symptoms than no problem
User : im abt to go to sleep
usually it will be gastritis
Doctor : and blood vomiting is the severe end of the spectrum
Related questions you may be interested in
Recent questions on
People also viewed
- Ayurvedic treatment for chondromalacia patella
- Permanent ayurvedic treatment for cholesterol
- Oral dietary catalyst therapy
- Ayurvedic treatment for chronic cough
- Oral hormone replacement therapy
- Fungal toenail laser treatment
- Ayurvedic medicine to increase y chromosome
- Radiation therapy and oral thrush
- Discharge oral therapy for hcap
- Triad plus povidone-iodine gel
- Metanx and weight gain
- Flonase and flovent together
- Oral iron supplements
- Hgh for height gain
- Ayurvedic treatment for lump on coccyx